MathSciNet Relay Station
MathSciNet bibliographic data
MR2770483 54H25 (47H10 47J25)
Harjani, J.; López, B.; Sadarangani, K. Fixed point theorems for weakly $C$-contractive mappings in ordered metric spaces. Comput. Math. Appl. 61 (2011), no. 4, 790–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement